RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 106, Issue 3  


On Equitable Colorings of Hypergraphs
M. Akhmejanova
323
The Exact Baire Class of Topological Entropy of Nonautonomous Dynamical Systems
A. N. Vetokhin
333
On the Convergence of Franklin Series to $+\infty$
G. G. Gevorkyan
341
Spaces of Polynomials Related to Multiplier Maps
Zhaoning Yang
350
Blow-Up of Solutions to Semilinear Nonautonomous Wave Equations with Robin Boundary Conditions
J. Kalantarova
377
Systems of Representatives
K. D. Kovalenko, A. M. Raigorodskii
387
Inverse Problems of Finding the Absorption Parameter in the Diffusion Equation
A. I. Kozhanov
395
On the Theory of Optimal Processes in Discrete Systems
M. D. Mardanov, T. K. Melikov, S. T. Melik
409
Maslov's Canonical Operator in Problems on Localized Asymptotic Solutions of Hyperbolic Equations and Systems
V. E. Nazaikinskii, A. I. Shafarevich
424
Generalized Smoothness and Approximation of Periodic Functions in the Spaces $L_p$, $1<p<+\infty$
K. V. Runovskii
436
On the Degree of Hilbert Polynomials of Derived Functors
H. Saremi, A. Mafi
450
Parseval Frames and the Discrete Walsh Transform
Yu. A. Farkov, M. G. Robakidze
457

Brief Communications
On Integral Representation of Sums of Some Power Series
K. A. Mirzoev, T. A. Safonova
470
The Sub-Riemannian Curvature of Curves in the Group of Semiaffine Transformations of the Euclidean Plane
M. V. Tryamkin
476

Papers published in the English version of the journal
Inequalities and Local Uncertainty Principles for Nilpotent Lie Groups
K. Smaoui
429–438
Tolerance Spaces Revisited I: Almost Solutions
A. B. Sossinsky
439–445
Palindromic Sequences of the Markov Spectrum
M. van Son
457–467
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019